# SDR P5CA9801241

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON KEEL BEAM LOWER WEB BS 1220-40 BL R9-L9.  REMOVED AND BLENDED CORROSION SURFACE PER SRM 51-10-01, 51-10-02 AND 51-24-11.
